# SDR SWAA2022020238080

- Difficulty date: September 20, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 56,018 hours, 32,820 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FAIRING FORMER AT BS 500D BETWEEN STR18L AND 19L IS CRACKED / REMOVED AND REPLACED L/H FAIRING FORMER BS 500D B/W STR 18L + 19L IAW SRM 51-40-02;51-40-05; DWG #116A3010 + DWG #116A3118; DWG #116A3310
